Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft

Posted by jimmyg on June 24, 2004, at 10:17:43

In reply to Re: withdrawal symptoms coming off zoloft, posted by Marilyn on June 22, 2004, at 8:09:46

Hi. My wife has been on 50mg of Zoloft per day, and she's convinced it's okay to miss a dose or two without problems. Her reasoning is that she's been told (by doctors?) that it takes a couple weeks for the medication to enter or leave the system, so there's a sort of "buffer" when you're still medicated but not dosing.

I, however, see subtle but clear mood and personality differences when she misses a dose or two (and sometimes not so subtle). Plus, I am skeptical of the above reasoning.

Can someone confirm for me whether missing a dose or two of Zoloft is okay or not?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jimmyg thread:5582